# SDR UALA2010122104664

- Difficulty date: December 20, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 42,793 hours, 5,326 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 46
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK FLOW CONTROL VALVE ON STATUS PACK OFF. ON STATUS RESET TWICE, NO HELP.  UPPER VALVE INOP. REPLACED RT PACK UPPER FLOW CONTROL VALVE NOT IN COMMANDED POSITION, LOWER FLOW CONT VALVE CYCLING.  REPLACED UPPER FLOW CONTROL VALVE AND FLOW SENSE MODULE.  PACK OPERATION NORMAL & TESTS OK.
